# SDR QXEA200400167

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 10,493 hours, 15,030 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Part time: 10,493 hours, 15,030 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX - A FUEL LEAK WAS NOTED ON THE NR 2 NACELLE AND APPEARS TO BE NEAR THE FUEL DOOR.  MAINTENANCE REPLACED THE O-RINGS AT THE MASTER REFUEL/DEFUEL SHUTOFF VALVE AND ABOVE THE FILLER PORT.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
